# SDR MZZA97181

- Difficulty date: June 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624DH
- Make and model: Boeing 727264
- Aircraft serial: 20709
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Rt Ram Air
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - S-CHECK.  NRC:  851665 - RIGHT RAM AIR INTAKE FAIRING SUPPORT BRACKET CRACKED AT SCREW ATTACHMENT.  REMOVED CRACK BRACKET AND FABRICATED IAW SRM 53-50-1.  (X)
